It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


im just in to day 3 myself.

i find the only side effects im getting are a little bloating and constipation and i feel extremely lethargic. i also find that around the 3-5 pm time frame im dying for a nap.

part of me wonders though if the exhaustion is less chantix and more nicotine withdrawal. after all chantix is blocking the nicotine receptors - so you are going through withdrawal while on chantix (but because it release 60% of the dopamine that nicotine would, you dont feel as bad as if you were going cold turkey).

anyway, im still smoking and have decided not to stop until i start the 1mg twice a day.

if this lethargy keeps up i don't know if ill be able to stay on chantix though. i can't be dragging myself around all day like i am right now.

but like i say, im going to wait until i get further in to the treatment before i start to get worried.

i wish i was having the vivid dreams! its hadhad no effects on my dreaming so far - but perhaps that will change when i get to a higher dosage.





All times are GMT -7. The time now is 12:39 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!